# SDR SWAA2021050360836

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 685-727 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SPOTS SURFACE CORROSION** MAIN CABIN FLOOR FROM STA APPROX.685 TO STA 727 AND LBL55 MKD DOTS; WL208 / REMOVED AND REPLACED CHORD AT MAIN CABIN FLOOR STA 685 TO STA 727 AND LBL 55 WL 208 AS PER B737-7 SRM 51-40-02-06-0 AND DRAWING F144A5900
